# SDR SWAA051387

- Difficulty date: May 12, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 61,761 hours, 58,918 cycles
- Engine: Ge CFM56*
- Engine time: 36,620 hours, 31,939 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 856818
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, NR 1 ENGINE FWD SUMP CHIP DETECTOR HAD EXCESSIVE METAL DEBRIS.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
